# SDR SWAA2012100108093

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 29,307 hours, 17,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SPLICE STRAP CRACKED AT BS 727B, RBL 45.  REMOVED AND REPLACED STRAP IAW DWG.
